# SDR USAA069941

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL HAS A CRACK ON THE RIGHT PRESSURE WEB AT STATION 271.  INSTALLED DOUBLER REPAIR AT THE NOSE WHEEL WELL RIGHT PRESSURE WEB, IAW SB 727-53-0145.  (M)
